# SDR QXEA2012120301688

- Difficulty date: December 3, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 18 HAS AREAS OF CORROSION.  BLENDED CORROSION ON SEAT TRACK IAW RD 8/4-53-884.  FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884. MAX MATERIAL LOSS TOP OF CLAW .019".  VERIFIED AFFECTED AREAS TO BE CRACK FREE USING HFEC REF NTM 51-00-06-910-801 PT 1. ALODINE TREATED AREAS OF BARE METAL ON SEAT TRACK IAW SRM 51-21-10-02-01. SEAT TRACK FOUND TO BE IN LIMITS IAW RD 8/4-53-5000. COMPLIED WITH TASK CARD RD 8/4-53-5000.
